Alert archive / Kentucky / River Flood Warnings in 2008
River Flood Warning 7, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Feb 6, 2008, 11:15 AM CST for Edmonson County, Kentucky. It took effect at Feb 7, 2008, 2:00 PM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 11:15 AM CST (17:15 UTC)
- In effect from
- Feb 7, 2008, 2:00 PM CST
- Expired
- Feb 8, 2008, 8:43 PM CST
- In force
- 31 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
County Edmonson County, KY
The radar
The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 6, 10:30 AM CST, 45 minutes earlier.
Area forecast discussion, Feb 6, 10:30 AM CST, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EST WED FEB 6 2008 .NEAR TERM (THIS AFTERNOON)... CDFNT APPROACHING SDF AND BWG ACCOMPANIED BY A LINE OF SHOWERS AND GUSTY WINDS OF 35 MPH. FRONT SHUD BE THRU CENTRAL KY/SRN INDIANA BY EARLY AFTN AND THRU THE BLUEGRASS REGION OF KY BY LATE AFTN/EARLY EVE. INCREASED POPS...PRIMARILY OVER OUR NRN FA FOR THE AFTN AND INSERTED SOME FLURRIES OVER OUR NRN MOST COUNTIES FOR EARLY TNGT AS THE COLDER AMS ARRIVES. .SHORT TERM (TODAY THROUGH FRIDAY)... BUSY NIGHT WITH SEVERE WEATHER STILL ONGOING AT 09Z. A SQUALL LINE WITH MANY SEVERE AND A NUMBER OF TORNADIC STORMS OVER THE AREA TUESDAY EVENING AND OVERNIGHT. SOME SEVERE STORMS REMAINED OVER THE SOUTHEAST PARTS OF THE FORECAST AREA EARLY THIS MORNING AND A LARGE AREA OF SHOWERS AND A FEW THUNDERSTORMS STILL COVERED MUCH OF THE AREA EAST OF INTERSTATE 65 WITH SPOTTY SHOWERS BEHIND. A COLD FRONT WILL BE PUSHING THROUGH THE AREA TODAY WITH TEMPERATURES REMAINING NEARLY STEADY OF FALLING SLOWLY DURING THE AFTERNOON. SCATTERED SHOWERS WILL CONTINUE OVER THE AREA TODAY WITH THE MOST NUMEROUS SHOWERS OVER THE EAST. THESE WILL DECREASE THIS AFTERNOON AND END BY EVENING. WRAP AROUND MOISTURE AROUND THE SURFACE AND UPPER LEVEL LOW WILL CROSS THE FORECAST AREA TONIGHT AND KEEP MOSTLY CLOUDY SKIES OVER THE AREA. DUE TO THE SEVERE WEATHER MADE ONLY LIMITED CHANGES TO THE FORECAST THIS MORNING AND CONCENTRATED ON TODAY TONIGHT. .LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)... MADE NO CHANGES TO THIS PART OF FORECAST. RELATIVELY BENIGN WEATHER IN STORE FOR THE LONG TERM AS MORE COOLER AIR REMAINS IN PLACE FOLLOWING FRONTAL PASSAGE LATER TONIGHT AND TOMORROW. EVEN SO...TEMPERATURES AT OR ABOVE SEASONAL NORMS FOR REMAINDER OF THE WORK WEEK BEFORE A SECOND SURGE ARCTIC AIR MAKES ITS WAY IN FOR THE WEEKEND WITH A CLIPPER CURRENTLY PROGGED TO HAVE A BIGGER IMPACT ON THE EAST COAST THAN THE OHIO VALLEY. AT THIS TIME THE WEEKEND SYSTEM DOES NOT APPEAR TO OFFER MUCH MORE THAN A DUSTING OF SNOW SOUTH OF THE OHIO RIVER...BUT SOME MEASURABLE SNOWFALL COULD OCCUR IN SOUTHERN INDIANA. HOWEVER...TOO FAR OUT AT THIS TIME FOR HIGH CONFIDENCE. MAX TEMPS THROUGH THE PERIOD WILL SEE SAW FROM 40S THURSDAY TO LOWER 50S FRIDAY...THEN BACK DOWN TO 30S ON SATURDAY BEFORE RETURNING TO NEAR 50 BY TUESDAY. MIN TEMPS BOTTOM OUT IN THE TEENS SUN AND 20S MONDAY...OTHERWISE MAINLY IN THE 30S. && .AVIATION (12Z TAFS)... LOW PRESSURE WILL MOVE NORTH INTO OHIO BY THIS AFTERNOON. A COLD FRONT WILL MOVE EAST OF INTERSTATE 65 BY LATE MORNING. ALTHOUGH MUCH OF THE HEAVY STORMS HAVE MOVED INTO EASTERN KENTUCKY...STRONG SOUTHWEST MOIST FLOW WILL CONTINUE TODAY...AND SCATTERED SHOWERS WILL SPORADICALLY MOVE ACROSS OUR FORECAST AREA. WILL KEEP VCSH IN TAFS FOR ALL THREE SITES FOR MUCH OF THE DAY...ADDING TEMPOS FOR PERIODS WITH MORE FREQUENT SHOWERS. WINDS WILL INCREASE RAPIDLY BY LATE MORNING AND EARLY AFTERNOON. SOUTHWEST WINDS OF 10 TO 15 MPH THIS MORNING WILL VEER WESTERLY AND INCREASE TO 20 TO 25 MPH WITH HIGHER GUSTS AS COLDER AIR ARRIVES THIS AFTERNOON. CLOUDS WILL CONTINUE WELL INTO THE NIGHTTIME HOURS WITH MOSTLY MVFR CIGS(1000 TO 2000 FEET). && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && NEAR TERM....DK SHORT TERM...MBS LONG TERM....JBS AVIATION.....JSD
Hazardous weather outlook, Feb 6, 10:30 AM CST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EST WED FEB 6 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-071000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1130 AM EST (1030 AM CST) WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COLDER AIR RETURNS FOR THE WEEKEND...WITH THE POSSIBILITY OF SOME LIGHT SNOW SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CONTINUE TO PASS ON THEIR DAMAGE REPORTS AS SOON AS POSSIBLE TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.
In the hours before
Local storm report, Feb 6, 5:43 AM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TORNADO 7 SSE SCOTTSVILLE 36.66N 86.15W
02/06/2008 ALLEN KY EMERGENCY MNGR
*** 4 FATAL ***
&&
13Local storm report, Feb 6, 9:42 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1042 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM TSTM WND DMG LEXINGTON 38.04N 84.46W
02/06/2008 FAYETTE KY LAW ENFORCEMENT
SIGNIFICANT ROOF DAMAGE AND EQUIPMENT DAMAGE TO THE JIFF
PEANUT BUTTER PLANT IN LEXINGTON
&&
RLLocal storm report, Feb 6, 9:49 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1049 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM FUNNEL CLOUD 1 N HARTFORD 37.47N 86.89W
02/05/2008 OHIO KY TRAINED SPOTTER
0930 PM TSTM WND DMG 2 N HARTFORD 37.48N 86.89W
02/05/2008 OHIO KY TRAINED SPOTTER
A HOUSE HAD SEVERE ROOF DAMAGE.
1040 PM TSTM WND DMG 2 NW JASPER 38.41N 86.96W
02/05/2008 DUBOIS IN AMATEUR RADIO
TREES WERE DOWNED ON PORTERSVILLE ROAD.
1045 PM TSTM WND DMG 2 NW CHARLESTOWN 38.47N 85.69W
02/05/2008 CLARK IN BROADCAST MEDIA
TREES WERE DOWN AND A BARN WAS DAMAGED ALONG HIGHWAY 160
NEAR JACK TEEPLE ROAD.
1058 PM FLASH FLOOD GRANTSBURG 38.28N 86.47W
02/05/2008 CRAWFORD IN AMATEUR RADIO
FLOODING ON OTTER CREEK ROAD.
1115 PM LIGHTNING HUNTINGBURG 38.30N 86.96W
02/05/2008 DUBOIS IN LAW ENFORCEMENT
A HOUSE WAS STRUCK BY LIGHTNING NEAR THE AIRPORT. ANY
DAMAGE WAS NOT SPECIFIED.
1115 PM FLASH FLOOD DUBOIS 38.45N 86.80W
02/05/2008 DUBOIS IN LAW ENFORCEMENT
DUBOIS ROAD NORTHEAST WAS FLOODED.
1115 PM FLASH FLOOD JASPER 38.39N 86.94W
02/05/2008 DUBOIS IN LAW ENFORCEMENT
MERIDIAN ROAD WAS FLOODED SOUTH OF THE HIGHWAY 162
BYPASS. HIGHWAY 200W WAS FLOODES SOUTH OF SUNSET DRIVE.
1120 PM HAIL ENGLISH 38.33N 86.46W
02/05/2008 E0.75 INCH CRAWFORD IN LAW ENFORCEMENT
ALSO...A TREE WAS DOWNED ON STATE ROAD 64 WEST OF
ENGLISH.
1136 PM TSTM WND DMG GAMALIEL 36.64N 85.79W
02/05/2008 MONROE KY LAW ENFORCEMENT
UPDATED REPORT...MULTIPLE HOUSES WERE DESTROYED.
1141 PM HAIL AKERSVILLE 36.65N 85.93W
02/05/2008 E0.75 INCH MONROE KY TRAINED SPOTTER
1142 PM TSTM WND DMG TOMPKINSVILLE 36.70N 85.69W
02/05/2008 MONROE KY TRAINED SPOTTER
SEVERAL HOUSES WERE COMPLETELY DESTROYED. TWO BUSINESS
BUILDINGS WERE DESTROYED IN THE DOWNTOWN AREA. SOME HOUSE
TRAILERS WERE DESTROYED.
1145 PM TSTM WND DMG 3 NW CORYDON 38.24N 86.16W
02/05/2008 HARRISON IN LAW ENFORCEMENT
TREES WERE DOWNED ON HIGHWAY 337 NORTH OF PENNINGTON
CHAPEL ROAD.
1148 PM TSTM WND DMG JEFFERSONVILLE 38.30N 85.73W
02/05/2008 CLARK IN EMERGENCY MNGR
POWER LINES WERE DOWNED.
1206 AM TSTM WND DMG ELIZABETH 38.13N 85.97W
02/06/2008 HARRISON IN TRAINED SPOTTER
POWER LINES DOWNED.
1213 AM TSTM WND GST PLEASURE RIDGE PARK 38.15N 85.85W
02/06/2008 E60.00 MPH JEFFERSON KY AMATEUR RADIO
AT TERRY AND GREENWOOD ROAD. SPOTTER REPORTED DEBRIS
HITTING THE SIDE OF THE HOUSE.
1215 AM TSTM WND DMG CLARKSON 37.49N 86.22W
02/06/2008 GRAYSON KY TRAINED SPOTTER
TREE LIMBS WERE DOWNED. THE SPOTTER ESTIMATED THE WIND
GUST AT 60 MPH.
1219 AM TSTM WND DMG LOUISVILLE 38.22N 85.74W
02/06/2008 JEFFERSON KY AMATEUR RADIO
POWER LINES WERE DOWNED AT THE STATE FAIRGROUNDS.
1220 AM TSTM WND DMG SHELBYVILLE 38.22N 85.23W
02/06/2008 SHELBY KY AMATEUR RADIO
TREES DOWN ON ROADS MAINLY TO THE EAST OF HIGHWAY 55. US
HIGHWAY 60 WAS CLOSED EAST OF SHELBYVILLE DUE TO SNAPPED
POWER POLES.
1220 AM HAIL NEW ALBANY 38.30N 85.83W
02/06/2008 E1.00 INCH FLOYD IN TRAINED SPOTTER
QUARTER SIZE HAIL AT EXIT 120 ON INTERSTATE 64.
1223 AM FLASH FLOOD LOUISVILLE 38.22N 85.74W
02/06/2008 JEFFERSON KY TRAINED SPOTTER
LINDSEY AVENUE WAS FLOODED NEAR THE VA HOSPITAL. SPOTTER
ESTIMATED 70 MPH WINDS.
1228 AM FLASH FLOOD BRISTOW 38.13N 86.72W
02/06/2008 PERRY IN PUBLIC
STATE HIGHWAY 145 WAS FLOODED BETWEEN ST MARKS AND
BRISTOW.
1229 AM TSTM WND GST ST. MATTHEWS 38.25N 85.64W
02/06/2008 M69.00 MPH JEFFERSON KY TRAINED SPOTTER
TREE LIMBS WERE BLOWN DOWN.
1230 AM TSTM WND DMG 3 E CLERMONT 37.92N 85.60W
02/06/2008 BULLITT KY FIRE DEPT/RESCUE
TWENTY TREES WERE DOWNED.
1234 AM TSTM WND GST MOUNT WASHINGTON 38.05N 85.55W
02/06/2008 M68.00 MPH BULLITT KY TRAINED SPOTTER
LIMBS WERE DOWNED. PEA SIZE HAIL ALSO REPORTED.
1234 AM HAIL 5 E SHEPHERDSVILLE 37.99N 85.62W
02/06/2008 E0.88 INCH BULLITT KY TRAINED SPOTTER
NICKEL SIZE HAIL FELL FOR THREE MINUTES.
1237 AM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
02/06/2008 HARDIN KY LAW ENFORCEMENT
POSSIBLE TORNADO. THE ROOF WAS BLOWN OFF CENTRAL HARDIN
HIGH SCHOOL AT HIGHWAY 62 AND RING ROAD.
1240 AM FLASH FLOOD ENGLISH 38.33N 86.46W
02/06/2008 CRAWFORD IN LAW ENFORCEMENT
OTTER CREEK ROAD WAS FLOODED NEAR HIGHWAY 237 SOUTH OF
ENGLISH.
1241 AM FLASH FLOOD LOUISVILLE 38.22N 85.74W
02/06/2008 JEFFERSON KY AMATEUR RADIO
BEARGRASS CREEK NEAR CANNONS LANE WAS OUT OF BANKS.
1245 AM TSTM WND DMG 2 NW PRICEVILLE 37.39N 86.01W
02/06/2008 HART KY FIRE DEPT/RESCUE
TWO BARNS WERE BLOWN DOWN NEAR 9758 HIGHWAY 1140.
1245 AM TSTM WND DMG CECILIA 37.67N 85.95W
02/06/2008 HARDIN KY LAW ENFORCEMENT
UPDATED REPORT...THE ROOF WAS BLOWN OFF A SCHOOL.
MULTIPLE HOMES WERE DAMAGED ELSEWHERE IN CECILIA.
1245 AM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
02/06/2008 HARDIN KY TRAINED SPOTTER
UPDATED REPORT...TWO MOBILE HOME TRAILERS WERE DESTROYED
OR ROLLED OVER JUST OUTSIDE THE ELIZABETHTOWN CITY
LIMITS. ONE WAS ON VALLEY CREEK ROAD...AND THE OTHER WAS
ON PORTER ROAD. THERE WAS MASSIVE DAMAGE TO HOMES IN THE
VALLEY CREEK AREA.
1247 AM TSTM WND DMG 5 NE BARDSTOWN 37.86N 85.40W
02/06/2008 NELSON KY EMERGENCY MNGR
A DOUBLEWIDE MOBILE HOME WAS COMPLETELY DESTROYED IN THE
DOUBLE SPRINGS AREA OFF KY HIGHWAY 605 AND WOODLAWN ROAD.
THERE WAS ONE MINOR INJURY. TREES WERE DOWNED. POSSIBLE
TORNADO.
1250 AM TSTM WND DMG MILTON 38.71N 85.37W
02/06/2008 TRIMBLE KY TRAINED SPOTTER
TREES AND POWER LINES DOWN.
1255 AM TSTM WND GST BARDSTOWN 37.81N 85.46W
02/06/2008 E60.00 MPH NELSON KY EMERGENCY MNGR
0102 AM TSTM WND DMG BLOOMFIELD 37.91N 85.32W
02/06/2008 NELSON KY AMATEUR RADIO
POWER LINES WERE DOWNED.
0104 AM HAIL MOUNT WASHINGTON 38.05N 85.55W
02/06/2008 E1.00 INCH BULLITT KY BROADCAST MEDIA
CARS WERE DAMAGED BY HAIL. HAIL SIZE ESTIMATED.
0104 AM TSTM WND DMG LOUISVILLE 38.22N 85.74W
02/06/2008 JEFFERSON KY BROADCAST MEDIA
TREES WERE DOWNED AT FLOYD AND JACOB STREETS.
0105 AM TSTM WND DMG SHIVELY 38.20N 85.81W
02/06/2008 JEFFERSON KY FIRE DEPT/RESCUE
POWER LINES WERE DOWNED ALONG CANE RUN ROAD AT NEW
LYNVIEW.
0106 AM TSTM WND DMG LAWRENCEBURG 38.03N 84.89W
02/06/2008 ANDERSON KY BROADCAST MEDIA
TREES DOWN...BARNS COLLAPSED ON VEHICLES
0106 AM TSTM WND DMG JEFFERSONTOWN 38.21N 85.57W
02/06/2008 JEFFERSON KY BROADCAST MEDIA
SPARKING POWER POLE DOWN IN STANDING WATER.
0106 AM TSTM WND DMG JEFFERSONVILLE 38.30N 85.73W
02/06/2008 CLARK IN BROADCAST MEDIA
TREES AND POWER LINES DOWN.
0129 AM TSTM WND DMG NICHOLASVILLE 37.88N 84.58W
02/06/2008 JESSAMINE KY BROADCAST MEDIA
A BARN WAS DESTROYED.
0130 AM TSTM WND DMG VERSAILLES 38.05N 84.73W
02/06/2008 WOODFORD KY LAW ENFORCEMENT
NUMEROUS TREES WERE DOWNED COUNTYWIDE.
0136 AM TSTM WND GST LEXINGTON 38.04N 84.46W
02/06/2008 E60.00 MPH FAYETTE KY LAW ENFORCEMENT
IN THE SOUTH PART OF LEXINGTON.
0136 AM TSTM WND DMG LEXINGTON 38.04N 84.46W
02/06/2008 FAYETTE KY LAW ENFORCEMENT
SIGNIFICANT ROOF DAMAGE AND EQUIPMENT DAMAGE TO THE JIFF
PEANUT BUTTER PLANT IN LEXINGTON
0142 AM TSTM WND DMG FRANKFORT 38.19N 84.87W
02/06/2008 FRANKLIN KY EMERGENCY MNGR
MANY TREES AND POWER LINES WERE DOWNED.
0148 AM TSTM WND DMG LIBERTY 37.32N 84.93W
02/06/2008 CASEY KY LAW ENFORCEMENT
TREES WERE DOWNED AND SHINGLES WERE BLOWN OFF ROOFS ALONG
ARNOLD HALE ROAD.
0155 AM TSTM WND DMG MILTON 38.71N 85.37W
02/06/2008 TRIMBLE KY TRAINED SPOTTER
1 TRAILER DESTROYED BY FALLEN TREE ON PIKE ROAD. POWER
LINES DOWN ON PYLES ROAD WITH POWER OUT IN AGIN
SUBDIVISION. TREES DOWN COUNTYWIDE.
0155 AM TSTM WND DMG 5 N RICHMOND 37.82N 84.29W
02/06/2008 MADISON KY PUBLIC
STORAGE SHED BLOWN ONTO ROAD AT INTERSECTION OF STATE
HIGHWAY 627 AND LOST FORK ROAD. LOCAL STORES ICE MAKING
MACHINE OVERTURNED.
0201 AM TSTM WND DMG 3 NW FORD 37.91N 84.29W
02/06/2008 MADISON KY FIRE DEPT/RESCUE
TREES WERE DOWN ON SIMPSON LANE SOUTHWEST OF FORT
BOONESBORO. TREES WERE ALSO BLOCKING HIGHWAY 388.
0201 AM TSTM WND DMG 3 NW FORD 37.91N 84.29W
02/06/2008 MADISON KY FIRE DEPT/RESCUE
PART OF THE STRUCTURE OF A GAS STATION WAS BLOWN ON TO
HIGHWAY 627 IN MADISON COUNTY...JUST SOUTHWEST OF THE
FORT BOONESBORO STATE PARK.
0202 AM TSTM WND DMG LEXINGTON 38.04N 84.46W
02/06/2008 FAYETTE KY BROADCAST MEDIA
ROOF OFF A BUILDING NEAR NEW CIRCLE ROAD.
0205 AM TSTM WND DMG LEXINGTON 38.04N 84.46W
02/06/2008 FAYETTE KY BROADCAST MEDIA
TREES DOWN...BARN DAMAGED...AND FENCES DOWN NEWTOWN PIKE
NEAR IRON WORKS.
0206 AM TSTM WND DMG PERRYVILLE 37.65N 84.95W
02/06/2008 BOYLE KY TRAINED SPOTTER
TREES WERE DOWNED ON HIGHWAY 68.
0206 AM TSTM WND DMG JUNCTION CITY 37.59N 84.79W
02/06/2008 BOYLE KY TRAINED SPOTTER
TREES WERE DOWNED AT HIGHWAY 300 AND YATES ROAD.
0224 AM FLOOD RUSSELLVILLE 36.84N 86.89W
02/06/2008 LOGAN KY LAW ENFORCEMENT
ROADS WERE CLOSED COUNTYWIDE DUE TO HIGH WATER AND
STREAMS WERE OUT OF BANKS.
0245 AM TORNADO 7 SSE SCOTTSVILLE 36.66N 86.15W
02/06/2008 ALLEN KY EMERGENCY MNGR
*** 4 FATAL ***
0245 AM TORNADO 7 SSE SCOTTSVILLE 36.66N 86.15W
02/06/2008 ALLEN KY EMERGENCY MNGR
*** 4 FATAL ***
0245 AM TORNADO 9 SSE SCOTTSVILLE 36.63N 86.13W
02/06/2008 MACON TN EMERGENCY MNGR
*** 4 FATAL ***
0304 AM TSTM WND DMG 3 SSE HOLLAND 36.66N 86.05W
02/06/2008 ALLEN KY TRAINED SPOTTER
TRAILERS WERE OVERTURNED AND HOUSES WERE DESTROYED IN THE
AMOS AREA. POSSIBLE TORNADO.
0423 AM FLOOD LIBERTY 37.32N 84.93W
02/06/2008 CASEY KY DEPT OF HIGHWAYS
WATER WAS ACROSS STATE HIGHWAY 49 NORTH OF LIBERTY.
&&
RLLocal storm report, Feb 6, 11:09 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1209 PM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM FUNNEL CLOUD 1 N HARTFORD 37.47N 86.89W
02/05/2008 OHIO KY TRAINED SPOTTER
0930 PM TSTM WND DMG 2 N HARTFORD 37.48N 86.89W
02/05/2008 OHIO KY TRAINED SPOTTER
A HOUSE HAD SEVERE ROOF DAMAGE.
1040 PM TSTM WND DMG 2 NW JASPER 38.41N 86.96W
02/05/2008 DUBOIS IN AMATEUR RADIO
TREES WERE DOWNED ON PORTERSVILLE ROAD.
1045 PM TSTM WND DMG 2 NW CHARLESTOWN 38.47N 85.69W
02/05/2008 CLARK IN BROADCAST MEDIA
TREES WERE DOWN AND A BARN WAS DAMAGED ALONG HIGHWAY 160
NEAR JACK TEEPLE ROAD.
1058 PM FLASH FLOOD GRANTSBURG 38.28N 86.47W
02/05/2008 CRAWFORD IN AMATEUR RADIO
FLOODING ON OTTER CREEK ROAD.
1115 PM FLASH FLOOD JASPER 38.39N 86.94W
02/05/2008 DUBOIS IN LAW ENFORCEMENT
MERIDIAN ROAD WAS FLOODED SOUTH OF THE HIGHWAY 162
BYPASS. HIGHWAY 200W WAS FLOODES SOUTH OF SUNSET DRIVE.
1115 PM FLASH FLOOD DUBOIS 38.45N 86.80W
02/05/2008 DUBOIS IN LAW ENFORCEMENT
DUBOIS ROAD NORTHEAST WAS FLOODED.
1115 PM LIGHTNING HUNTINGBURG 38.30N 86.96W
02/05/2008 DUBOIS IN LAW ENFORCEMENT
A HOUSE WAS STRUCK BY LIGHTNING NEAR THE AIRPORT. ANY
DAMAGE WAS NOT SPECIFIED.
1120 PM HAIL ENGLISH 38.33N 86.46W
02/05/2008 E0.75 INCH CRAWFORD IN LAW ENFORCEMENT
ALSO...A TREE WAS DOWNED ON STATE ROAD 64 WEST OF
ENGLISH.
1136 PM TSTM WND DMG GAMALIEL 36.64N 85.79W
02/05/2008 MONROE KY LAW ENFORCEMENT
UPDATED REPORT...MULTIPLE HOUSES WERE DESTROYED.
1141 PM HAIL AKERSVILLE 36.65N 85.93W
02/05/2008 E0.75 INCH MONROE KY TRAINED SPOTTER
1142 PM TSTM WND DMG TOMPKINSVILLE 36.70N 85.69W
02/05/2008 MONROE KY TRAINED SPOTTER
SEVERAL HOUSES WERE COMPLETELY DESTROYED. TWO BUSINESS
BUILDINGS WERE DESTROYED IN THE DOWNTOWN AREA. SOME HOUSE
TRAILERS WERE DESTROYED.
1145 PM TSTM WND DMG 3 NW CORYDON 38.24N 86.16W
02/05/2008 HARRISON IN LAW ENFORCEMENT
TREES WERE DOWNED ON HIGHWAY 337 NORTH OF PENNINGTON
CHAPEL ROAD.
1148 PM TSTM WND DMG JEFFERSONVILLE 38.30N 85.73W
02/05/2008 CLARK IN EMERGENCY MNGR
POWER LINES WERE DOWNED.
1206 AM TSTM WND DMG ELIZABETH 38.13N 85.97W
02/06/2008 HARRISON IN TRAINED SPOTTER
POWER LINES DOWNED.
1213 AM TSTM WND GST PLEASURE RIDGE PARK 38.15N 85.85W
02/06/2008 E60.00 MPH JEFFERSON KY AMATEUR RADIO
AT TERRY AND GREENWOOD ROAD. SPOTTER REPORTED DEBRIS
HITTING THE SIDE OF THE HOUSE.
1215 AM TSTM WND DMG CLARKSON 37.49N 86.22W
02/06/2008 GRAYSON KY TRAINED SPOTTER
TREE LIMBS WERE DOWNED. THE SPOTTER ESTIMATED THE WIND
GUST AT 60 MPH.
1219 AM TSTM WND DMG LOUISVILLE 38.22N 85.74W
02/06/2008 JEFFERSON KY AMATEUR RADIO
POWER LINES WERE DOWNED AT THE STATE FAIRGROUNDS.
1220 AM TSTM WND DMG SHELBYVILLE 38.22N 85.23W
02/06/2008 SHELBY KY AMATEUR RADIO
TREES DOWN ON ROADS MAINLY TO THE EAST OF HIGHWAY 55. US
HIGHWAY 60 WAS CLOSED EAST OF SHELBYVILLE DUE TO SNAPPED
POWER POLES.
1220 AM HAIL NEW ALBANY 38.30N 85.83W
02/06/2008 E1.00 INCH FLOYD IN TRAINED SPOTTER
QUARTER SIZE HAIL AT EXIT 120 ON INTERSTATE 64.
1223 AM FLASH FLOOD LOUISVILLE 38.22N 85.74W
02/06/2008 JEFFERSON KY TRAINED SPOTTER
LINDSEY AVENUE WAS FLOODED NEAR THE VA HOSPITAL. SPOTTER
ESTIMATED 70 MPH WINDS.
1228 AM FLASH FLOOD BRISTOW 38.13N 86.72W
02/06/2008 PERRY IN PUBLIC
STATE HIGHWAY 145 WAS FLOODED BETWEEN ST MARKS AND
BRISTOW.
1229 AM TSTM WND GST ST. MATTHEWS 38.25N 85.64W
02/06/2008 M69.00 MPH JEFFERSON KY TRAINED SPOTTER
TREE LIMBS WERE BLOWN DOWN.
1230 AM TSTM WND DMG 3 E CLERMONT 37.92N 85.60W
02/06/2008 BULLITT KY FIRE DEPT/RESCUE
TWENTY TREES WERE DOWNED.
1234 AM HAIL 5 E SHEPHERDSVILLE 37.99N 85.62W
02/06/2008 E0.88 INCH BULLITT KY TRAINED SPOTTER
NICKEL SIZE HAIL FELL FOR THREE MINUTES.
1234 AM TSTM WND GST MOUNT WASHINGTON 38.05N 85.55W
02/06/2008 M68.00 MPH BULLITT KY TRAINED SPOTTER
LIMBS WERE DOWNED. PEA SIZE HAIL ALSO REPORTED.
1237 AM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
02/06/2008 HARDIN KY LAW ENFORCEMENT
POSSIBLE TORNADO. THE ROOF WAS BLOWN OFF CENTRAL HARDIN
HIGH SCHOOL AT HIGHWAY 62 AND RING ROAD.
1240 AM FLASH FLOOD ENGLISH 38.33N 86.46W
02/06/2008 CRAWFORD IN LAW ENFORCEMENT
OTTER CREEK ROAD WAS FLOODED NEAR HIGHWAY 237 SOUTH OF
ENGLISH.
1241 AM FLASH FLOOD LOUISVILLE 38.22N 85.74W
02/06/2008 JEFFERSON KY AMATEUR RADIO
BEARGRASS CREEK NEAR CANNONS LANE WAS OUT OF BANKS.
1245 AM TSTM WND DMG 2 NW PRICEVILLE 37.39N 86.01W
02/06/2008 HART KY FIRE DEPT/RESCUE
TWO BARNS WERE BLOWN DOWN NEAR 9758 HIGHWAY 1140.
1245 AM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
02/06/2008 HARDIN KY TRAINED SPOTTER
UPDATED REPORT...TWO MOBILE HOME TRAILERS WERE DESTROYED
OR ROLLED OVER JUST OUTSIDE THE ELIZABETHTOWN CITY
LIMITS. ONE WAS ON VALLEY CREEK ROAD...AND THE OTHER WAS
ON PORTER ROAD. THERE WAS MASSIVE DAMAGE TO HOMES IN THE
VALLEY CREEK AREA.
1245 AM TSTM WND DMG CECILIA 37.67N 85.95W
02/06/2008 HARDIN KY LAW ENFORCEMENT
UPDATED REPORT...THE ROOF WAS BLOWN OFF A SCHOOL.
MULTIPLE HOMES WERE DAMAGED ELSEWHERE IN CECILIA.
1247 AM TSTM WND DMG 5 NE BARDSTOWN 37.86N 85.40W
02/06/2008 NELSON KY EMERGENCY MNGR
A DOUBLEWIDE MOBILE HOME WAS COMPLETELY DESTROYED IN THE
DOUBLE SPRINGS AREA OFF KY HIGHWAY 605 AND WOODLAWN ROAD.
THERE WAS ONE MINOR INJURY. TREES WERE DOWNED. POSSIBLE
TORNADO.
1247 AM TSTM WND DMG NEW CASTLE 38.43N 85.17W
02/06/2008 HENRY KY EMERGENCY MNGR
SEVERAL TREES DOWNED AND UPROOTED. ONE BUSINESS AND
MOBILE HOME HAD EXTENSIVE DAMAGE. ALSO A ROOF BLOWN OFF A
HOME.
1250 AM TSTM WND DMG MILTON 38.71N 85.37W
02/06/2008 TRIMBLE KY TRAINED SPOTTER
TREES AND POWER LINES DOWN.
1255 AM TSTM WND GST BARDSTOWN 37.81N 85.46W
02/06/2008 E60.00 MPH NELSON KY EMERGENCY MNGR
0102 AM TSTM WND DMG BLOOMFIELD 37.91N 85.32W
02/06/2008 NELSON KY AMATEUR RADIO
POWER LINES WERE DOWNED.
0104 AM TSTM WND DMG LOUISVILLE 38.22N 85.74W
02/06/2008 JEFFERSON KY BROADCAST MEDIA
TREES WERE DOWNED AT FLOYD AND JACOB STREETS.
0104 AM HAIL MOUNT WASHINGTON 38.05N 85.55W
02/06/2008 E1.00 INCH BULLITT KY BROADCAST MEDIA
CARS WERE DAMAGED BY HAIL. HAIL SIZE ESTIMATED.
0105 AM TSTM WND DMG SHIVELY 38.20N 85.81W
02/06/2008 JEFFERSON KY FIRE DEPT/RESCUE
POWER LINES WERE DOWNED ALONG CANE RUN ROAD AT NEW
LYNVIEW.
0106 AM TSTM WND DMG LAWRENCEBURG 38.03N 84.89W
02/06/2008 ANDERSON KY BROADCAST MEDIA
TREES DOWN...BARNS COLLAPSED ON VEHICLES
0106 AM TSTM WND DMG JEFFERSONVILLE 38.30N 85.73W
02/06/2008 CLARK IN BROADCAST MEDIA
TREES AND POWER LINES DOWN.
0106 AM TSTM WND DMG JEFFERSONTOWN 38.21N 85.57W
02/06/2008 JEFFERSON KY BROADCAST MEDIA
SPARKING POWER POLE DOWN IN STANDING WATER.
0129 AM TSTM WND DMG NICHOLASVILLE 37.88N 84.58W
02/06/2008 JESSAMINE KY BROADCAST MEDIA
A BARN WAS DESTROYED.
0130 AM TSTM WND DMG VERSAILLES 38.05N 84.73W
02/06/2008 WOODFORD KY LAW ENFORCEMENT
NUMEROUS TREES WERE DOWNED COUNTYWIDE.
0136 AM TSTM WND GST LEXINGTON 38.04N 84.46W
02/06/2008 E60.00 MPH FAYETTE KY LAW ENFORCEMENT
IN THE SOUTH PART OF LEXINGTON.
0136 AM TSTM WND DMG LEXINGTON 38.04N 84.46W
02/06/2008 FAYETTE KY LAW ENFORCEMENT
SIGNIFICANT ROOF DAMAGE AND EQUIPMENT DAMAGE TO THE JIFF
PEANUT BUTTER PLANT IN LEXINGTON
0142 AM TSTM WND DMG FRANKFORT 38.19N 84.87W
02/06/2008 FRANKLIN KY EMERGENCY MNGR
MANY TREES AND POWER LINES WERE DOWNED.
0148 AM TSTM WND DMG LIBERTY 37.32N 84.93W
02/06/2008 CASEY KY LAW ENFORCEMENT
TREES WERE DOWNED AND SHINGLES WERE BLOWN OFF ROOFS ALONG
ARNOLD HALE ROAD.
0155 AM TSTM WND DMG 5 N RICHMOND 37.82N 84.29W
02/06/2008 MADISON KY PUBLIC
STORAGE SHED BLOWN ONTO ROAD AT INTERSECTION OF STATE
HIGHWAY 627 AND LOST FORK ROAD. LOCAL STORES ICE MAKING
MACHINE OVERTURNED.
0155 AM TSTM WND DMG MILTON 38.71N 85.37W
02/06/2008 TRIMBLE KY TRAINED SPOTTER
1 TRAILER DESTROYED BY FALLEN TREE ON PIKE ROAD. POWER
LINES DOWN ON PYLES ROAD WITH POWER OUT IN AGIN
SUBDIVISION. TREES DOWN COUNTYWIDE.
0201 AM TSTM WND DMG 3 NW FORD 37.91N 84.29W
02/06/2008 MADISON KY FIRE DEPT/RESCUE
PART OF THE STRUCTURE OF A GAS STATION WAS BLOWN ON TO
HIGHWAY 627 IN MADISON COUNTY...JUST SOUTHWEST OF THE
FORT BOONESBORO STATE PARK.
0201 AM TSTM WND DMG 3 NW FORD 37.91N 84.29W
02/06/2008 MADISON KY FIRE DEPT/RESCUE
TREES WERE DOWN ON SIMPSON LANE SOUTHWEST OF FORT
BOONESBORO. TREES WERE ALSO BLOCKING HIGHWAY 388.
0202 AM TSTM WND DMG LEXINGTON 38.04N 84.46W
02/06/2008 FAYETTE KY BROADCAST MEDIA
ROOF OFF A BUILDING NEAR NEW CIRCLE ROAD.
0205 AM TSTM WND DMG LEXINGTON 38.04N 84.46W
02/06/2008 FAYETTE KY BROADCAST MEDIA
TREES DOWN...BARN DAMAGED...AND FENCES DOWN NEWTOWN PIKE
NEAR IRON WORKS.
0206 AM TSTM WND DMG JUNCTION CITY 37.59N 84.79W
02/06/2008 BOYLE KY TRAINED SPOTTER
TREES WERE DOWNED AT HIGHWAY 300 AND YATES ROAD.
0206 AM TSTM WND DMG PERRYVILLE 37.65N 84.95W
02/06/2008 BOYLE KY TRAINED SPOTTER
TREES WERE DOWNED ON HIGHWAY 68.
0224 AM FLOOD RUSSELLVILLE 36.84N 86.89W
02/06/2008 LOGAN KY LAW ENFORCEMENT
ROADS WERE CLOSED COUNTYWIDE DUE TO HIGH WATER AND
STREAMS WERE OUT OF BANKS.
0245 AM TORNADO 7 SSE SCOTTSVILLE 36.66N 86.15W
02/06/2008 ALLEN KY EMERGENCY MNGR
*** 4 FATAL ***
0245 AM TORNADO 7 SSE SCOTTSVILLE 36.66N 86.15W
02/06/2008 ALLEN KY EMERGENCY MNGR
*** 4 FATAL ***
0245 AM TORNADO 7 SSE SCOTTSVILLE 36.66N 86.15W
02/06/2008 ALLEN KY EMERGENCY MNGR
*** 4 FATAL ***
0304 AM TSTM WND DMG 3 SSE HOLLAND 36.66N 86.05W
02/06/2008 ALLEN KY TRAINED SPOTTER
TRAILERS WERE OVERTURNED AND HOUSES WERE DESTROYED IN THE
AMOS AREA. POSSIBLE TORNADO.
0423 AM FLOOD LIBERTY 37.32N 84.93W
02/06/2008 CASEY KY DEPT OF HIGHWAYS
WATER WAS ACROSS STATE HIGHWAY 49 NORTH OF LIBERTY.
&&
ALThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 7:48 PM CST | Tornado Warning | LMK | Butler, Ohio | 42 min |
| Feb 5, 8:25 PM CST | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 35 min |
| Feb 5, 8:50 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 25 min |
| Feb 5, 9:46 PM CST | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
| Feb 5, 10:13 PM CST | Tornado Warning | LMK | Meade | 32 min |
| Feb 5, 10:21 PM CST | Tornado Warning | LMK | Allen, Monroe | 39 min |
| Feb 5, 10:29 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 31 min |
| Feb 5, 10:48 PM CST | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 27 min |
| Feb 5, 10:52 PM CST | Flash Flood Warning | LMK | Jefferson | 6 hr |
| Feb 5, 10:52 PM CST | Tornado Warning | LMK | Adair, Cumberland, Metcalfe, Monroe, Russell | 38 min |
| Feb 5, 10:54 PM CST | Tornado Warning | LMK | Meade | 21 min |
| Feb 5, 11:01 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Feb 5, 11:07 PM CST | Tornado Warning | LMK | Jefferson | 23 min |
| Feb 5, 11:13 PM CST | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 32 min |
| Feb 5, 11:15 PM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin | 30 min |
| Feb 5, 11:26 PM CST | Tornado Warning | LMK | Casey, Russell | 34 min |
| Feb 5, 11:27 PM CST | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Nelson, Spencer | 33 min |
| Feb 5, 11:30 PM CST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 45 min |
| Feb 5, 11:31 PM CST | Flash Flood Warning | LMK | Oldham, Trimble | 6 hr |
| Feb 5, 11:33 PM CST | Severe Thunderstorm Warning | LMK | Franklin, Henry, Jefferson, Oldham, Shelby, Spencer | 27 min |
| Feb 5, 11:40 PM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Logan, Warren | 50 min |
| Feb 5, 11:40 PM CST | Severe Thunderstorm Warning | LMK | Edmonson, Green, Hart, Larue, Marion, Taylor | 35 min |
| Feb 5, 11:45 PM CST | Tornado Warning | LMK | Green, Hart, Larue, Marion, Taylor | 30 min |
| Feb 5, 11:46 PM CST | Tornado Warning | LMK | Casey, Garrard, Lincoln | 29 min |
| Feb 5, 11:51 PM CST | Tornado Warning | LMK | Anderson, Marion, Nelson, Shelby, Spencer, Washington | 39 min |
| Feb 5, 11:59 PM CST | Tornado Warning | LMK | Anderson, Franklin, Scott, Woodford | 31 min |
| Feb 6, 12:08 AM CST | Tornado Warning | LMK | Anderson, Boyle, Marion, Mercer, Washington, Woodford | 37 min |
| Feb 6, 12:19 AM CST | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Lincoln, Marion, Taylor | 26 min |
| Feb 6, 12:21 AM CST | Tornado Warning | LMK | Bourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 5 more | 24 min |
| Feb 6, 12:25 AM CST | Tornado Warning | LMK | Logan, Simpson | 35 min |
| Feb 6, 12:30 AM CST | Tornado Warning | LMK | Casey, Lincoln | 30 min |
| Feb 6, 12:33 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 27 min |
| Feb 6, 12:36 AM CST | Tornado Warning | LMK | Clark, Fayette, Madison | 24 min |
| Feb 6, 12:40 AM CST | Severe Thunderstorm Warning | LMK | Logan, Warren | 20 min |
| Feb 6, 12:47 AM CST | Severe Thunderstorm Warning | LMK | Garrard, Madison | 28 min |
| Feb 6, 12:53 AM CST | Severe Thunderstorm Warning | LMK | Simpson, Warren | 7 min |
| Feb 6, 1:37 AM CST | Tornado Warning | LMK | Allen, Barren, Monroe | 23 min |
| Feb 6, 2:00 AM CST | Tornado Warning | LMK | Barren, Metcalfe, Monroe | 45 min |
| Feb 6, 2:31 AM CST | Tornado Warning | LMK | Adair, Russell | 29 min |
| Feb 6, 2:57 AM CST | Tornado Warning | LMK | Casey, Lincoln, Russell | 33 min |
| Feb 6, 3:11 AM CST | Tornado Warning | LMK | Adair | 23 min |
| Feb 6, 7:26 AM CST | River Flood Warning | LMK | Bourbon | 25 hr |
| Feb 6, 10:29 AM CST | River Flood Warning | LMK | Nicholas, Robertson | 22 hr |
| Feb 6, 10:36 AM CST | River Flood Warning | LMK | Ohio | 30 hr |
| Feb 6, 11:15 AM CST | River Flood Warning | LMK | Butler, Warren | 3 days |
| Feb 6, 11:15 AM CST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 4 days |
| Feb 6, 11:37 AM CST | River Flood Warning | LMK | Hardin, Nelson | 57 hr |
| Feb 6, 12:05 PM CST | High Wind Warning | LMK | Anderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more | 3 hr |
| Feb 5, 9:04 PM CST | Flash Flood Warning | LMK | Dubois, Orange | 6 hr |
| Feb 5, 9:06 PM CST | Severe Thunderstorm Warning | LMK | Dubois | 39 min |
| Feb 5, 9:17 PM CST | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 28 min |
| Feb 5, 9:32 PM CST | Tornado Warning | LMK | Crawford, Dubois, Perry | 28 min |
| Feb 5, 9:38 PM CST | Flash Flood Warning | LMK | Crawford, Perry | 6 hr |
| Feb 5, 9:38 PM CST | Tornado Warning | LMK | Orange | 37 min |
| Feb 5, 9:50 PM CST | Severe Thunderstorm Warning | LMK | Perry | 25 min |
| Feb 5, 9:55 PM CST | Severe Thunderstorm Warning | LMK | Crawford, Orange | 35 min |
| Feb 5, 10:17 PM CST | Flash Flood Warning | LMK | Harrison, Washington | 6 hr |
| Feb 5, 10:33 PM CST | Tornado Warning | LMK | Clark, Floyd, Harrison, Washington | 27 min |
| Feb 5, 10:50 PM CST | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 25 min |
| Feb 5, 10:57 PM CST | Tornado Warning | LMK | Clark, Floyd, Scott, Washington | 33 min |
| Feb 6, 6:21 AM CST | River Flood Advisory | LMK | Harrison, Washington | 13 hr |
Nearby
River Flood Warnings in Kentucky, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.